MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*STEM BODY TRIAL 18; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*STEM BODY TRIAL 18; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 536318
Medical Device Problem Codes Bent (1059); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New rep at (b)(6) medical center.Went through instrument inventory on (b)(6) 2018, and noticed a few instruments that were in an unacceptable condition.This instrument was not used during a surgery and no staff member had mentioned the damage.This is a srom 18 proximal body (color: green).The grooves where the neck trial sits are damaged (bent, chipped).Asking that these are replaced and shipped to: (b)(6).The damaged instrument will be returned to (b)(4).Lot code: ah0604.On the complaint tool; you are unable to add the lot code.The product won't add/upload when the lot is also typed.Patient consequence? no.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7560361
Report Number1818910-2018-61114
Device Sequence Number2194182
Product Code LXH
UDI-Device Identifier10603295172802
UDI-Public10603295172802
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number536318
Device Lot NumberAH0604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1